# SDR DL72S954711

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496DA
- Make and model: Boeing 727232
- Aircraft serial: 21076
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 686.50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FROM ATL HMV:  REF OPN 8602AD HFEC INSP.  RT WING OUTER UPPER STRINGER TO RIB INSP.  CRACK IND. W.S. 686.50 AFT VENT BOX FWD TAB.  CORRECTION:  STOP DRILLED CRACK AND INSTALLED REPAIR PER MM 57-13-0, FIG 804.
